MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G22692
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag with an open box from the lot number provided in the report.The label matches the product returned.The barrel, some bands, loading catheter, and irrigation adapter were not included in the return.A photo was provided and reviewed.The photo shows a used device and the trigger cord was wrapped around the handle.There was also a loose band on the photo.Our laboratory evaluation of the product said to be involved could not confirm the report based on the condition of the returned device, the barrel was no longer attached to the trigger cord and the barrel was not returned.One loose band was returned with the device.The trigger cord had a reddish brown substance present on the length of it.The trigger cord returned wrapped around the handle from deployment.A visual examination of the device was performed.The trigger cord was examined and all twelve deployment beads were present.The beads were verified for correct location using bead inspection plate.The beads were examined using magnification and found to be correctly filled and had no evidence of excess flash.The length of the trigger cord was measured between the knots which is within the established tolerance.The trigger cord was intact and not broken.An evaluation of the handle wheel movement was performed and the wheel functioned as intended.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device could not confirm the report, the barrel was no longer attached to the trigger cord and the barrel was not returned.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Additional information received indicates that this device was used with an olympus endoscope.The mbl-6-f is designed to work with fujino endoscopes.Band deployment difficulty can occur if the endoscope accessory channel is compromised.In these cases, the endoscope accessory channel collapses, restricting the trigger cord and preventing proper band deployment.The instructions for use contain the following statement: "use of an endoscope in a sound state of repair is a prerequisite for a successful multi-band ligation procedure." band deployment difficulty can also occur if the trigger cord is not properly seated in the handle assembly.The instructions for use advise the user: "note: knot must be seated into hole or handle will not function properly." a precaution in the instructions for use state: "it is vital that the integrity of the working channel is intact as grooves or other obstructions in the working channel can potentially cause the string to catch, resulting in band deployment difficulty." it is possible that this could lead to band deployment difficulty and damage to the trigger cord as well.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments regarding this report: the information provided by the user indicates that the device was used with an olympus endoscope.The mbl-6-f is designed to work with fujino endoscopes.A cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.
 
Event or Problem Description
During an endoscopic variceal ligation (evl) procedure in the esophagus, the physician used a cook 6 shooter saeed multi-band ligator.It was reported that the user attached the cook band ligation device mbl-6-f to the endoscope and proceeded with the band ligation treatment through the patient's mouth into the esophagus.When starting with the first band, user felt that the tension of the trigger cord was strong making it difficult to trigger the band to release.When releasing the second band, user described that even though she pulled hard on the trigger cord, she couldn't trigger the band to release.It might be that the third band released unexpectedly under force, failing to band the target area, and due to the tightness of the trigger cord, it was difficult to trigger.Therefore, the device had to be removed and replaced with a new one to complete the procedure.Other than the deployed bands, a section of the device did not remain in the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key24485121
Report Number1037905-2026-00104
Device Sequence Number14706737
Product Code MND
UDI-Device Identifier00827002226920
UDI-Public(01)00827002226920(17)261114(10)W4986626
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22692
Device Catalogue NumberMBL-6-F
Device Lot NumberW4986626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE-OLYMPUS, UNKNOWN MODEL.
Patient Age65 YR
Patient SexMale
Patient Weight68 KG